MathSciNet Relay Station
MathSciNet bibliographic data
MR1179394 58F06 (32C17 53C55 81S10)
Cahen, Michel; Gutt, Simone; Rawnsley, John Quantization of Kähler manifolds. II. Trans. Amer. Math. Soc. 337 (1993), no. 1, 73–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement